“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7333
School of Mathematics
  Title:   On translations of complete first order theories
  Author(s):  S. M. Bagheri
  Status:   Published
  Journal: Math. Logic Quart.
  No.:  1
  Vol.:  49
  Year:  2003
  Pages:   87-91
  Supported by:  IPM
In this paper, some basic properties of automorphisms of first order languages and some examples are presented. In particular, an omitting types theorem is proved.

Download TeX format
back to top
scroll left or right